# SDR AALA202505214389

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 68,606 hours, 29,225 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: THERE IS AN ELECTRICAL BURNING SMELL COMING FROM THE AFT GALLEY. ACCOMPLISHED SOF WORK CARD 08L00021001 AND FOUND FLUORESCENT LIGHT BALLAST FOR AFT GALLEY CEILING LIGHTS FAULTY REPLACED BALLAST. PER MM 33-26-02. SMELL DID NOT COME BACK.
